Invoke Your Inner Goddess – 3 Nights 4 Days Women only Retreat in Udaipur

Starts March 5, 2020
Ends March 8, 2020

02:00 PM - 02:00 PM

Udaipur

34990

Acharya – Seethu TJ



Experience an immersive, powerful yoga retreat, designed as a sanctuary for the modern woman. This retreat unfolds in Rajasthan’s soothing oasis – Udaipur, the city of lakes. Famous for its valorous Maharajas and for its strong, heartful women Royals, Udaipur offers a perfect setting to awaken your inner goddess.

Booking Closed Now


ObjectiveAchievementsProgramVenueCostPayment Terms
In this retreat, you will immerse yourself in Yogic techniques – designed to embrace your innate intelligence, connect with your inner balance, stay assertive, strengthen the Shakti (feminine) within, and find your inner goddess. Engage in sattvic activities, art-integrated meditation, and enjoy a heritage tour to a village of empowered womenfolk. In the process, forge a community of strong women Yogis you can continue to be a part of. This powerful, immersive goddess retreat is empowering and soothing, embracing and awakening the goddess within.
  • Embrace the Goddess within
  • Connect with your Inner balance and empowerment
  • Learn how to stay yourself in an ever-changing environment
  • Learn about foods that bring about healing and glow
  • Learn to release stress through your creative energy
5th March, 2020 Day 01: Connection(150 min of yoga)

Arrive at the retreat resort and be welcomed by Seethu, your host for the retreat. After refreshing and settling into your rooms, prepare yourself for the very first session of your immersion.

5:30 pm to 7:00 pmRestorative session with chanting and meditation (90 min)
Venue: Bagela Terrace @sunset

After setting a personal intention for the retreat, Experience an evening session to stretch, relax and restore yourself. Allow this session to take away travel fatigue, settle in, and help begin this journey into our aspirational self.

7:00 pm to 8:30 pmDinner
8:30 pm to 9:30 pmSound Meditation and Shared stories (60 min)
Venue : The mango gardens @pool side

Coming together as a tribe, sitting in a heart circle, we shall exchange our stories, experiences and insights of the times and occasions when we have truly embraced our inner goddess. Wrap up the day with a beautiful, calming night meditation with vibrating chants surrounding the mandala of light, for a restful night’s sleep.

6th March, 2020 Day 02: Intuition (210 min of yoga, 180 min of workshop)

6:00 am to 7:30 amEmotional Resilience (90 min)
Venue: Bagela lake view garden
Here, we will access our emotional body through customized asanas, breathwork, and meditation. Experience a session built towards learning to hold space for ourselves. Discover how we can stay ‘absolutely ourself’ in an ever-changing daily environment. Asanas, pranayama and meditation are included.
8:00 am to 9:30 amBreakfast
9:30 am to 1:00 pmVillage walk Explore a local village of empowered womenfolk. Immerse with this community of women as you interact, learn art, visit their homes, and exchange life experiences. Let this experience help us connect to a place of compassion, self belief, strength and gratitude within.

1.30 pm to 3.00 pmLunch
Free time
5:45 pm to 7:00 pmFind stability and ease (75 min)
Venue : The Bagela terrace
Experience a session to build inner and outer stability and strength for a woman’s body and mind. Find ease within, as we connect with powerful yogic techniques of breath and meditation. Asanas, pranayama and meditation are included.
7:15 pm to 8:30 pmDinner
8:45 pm to 9:30 pm Night meditation and journaling (45 min)
Venue : The Mango gardens
Sitting in a heart circle, understand how journaling can be a true friend to a woman to stay motivated, and as a support as we go through trying times. End the day with a beautiful night meditation for a restful sleep.

7th March 2020 Day 03: compassion (210 min of yoga)

6:00 to 7:30 am Find your inner balance (90 min)
Venue: Bagela Lake
This session is designed to integrate our masculine and feminine latent energies. We will aim to connect to that place of balance within, from where we can stay serene and goddess-like, as we juggle through the different roles and responsibilities we have as women. Asanas, pranayama and meditation are included.
7:30 am to 9:30 amBreakfast
10:30 am to 1:30 pm – Meditative mandalas (180 min)
Venue: The hall
Enjoy a tibetan mandala art based meditation session to tap into our intuitive creativity as a woman, connect with our feminine energies, and release subliminal stress. This will be an intuition based art session. Through guided mandala meditation techniques, learn to set an intention to strengthen our heart and contemplate on it. No prior experience in art is required for this session.

5:30 pm to 7:30 pm – Find your inner goddess (120 min)
Venue: The lake front
Immerse yourself in a Yogic experience to tap into your inner power as a woman. Experience yogic techniques to tune into your latent strength, residing deep within ‘the shakti’. Enjoy powerful asanas, breathwork and meditation to truly embrace the protective, intuitive and fierce sides of the goddess that we all are as women. Embrace the Shakti within, and be the goddess.

Post farewell dinner – sharing experiences and goodbyes
Venue: The lake front
Get together and share the journey that we have ignited in the retreat, and how we may continue to be on this path of truly embracing our inner goddess.

8th March 2020 Day 04: Onward(90 min)

7:00 am to 8:00 am Rise and Shine (90 min)
Venue: The lake front
Take the motivation pill for the day, by connecting to the sun and engaging in sun salutations. Move, breathe and meditate with an intention to stay on this journey of being the goddess that we are. Asanas, pranayama, meditation and mantras will be included.
Collect feedback from the participants
8:30 am Breakfast

After breakfast, depart from Udaipur.

Destination

Set in a discreet stone building overlooking Bagela Lake and the Aravalli Hills, this eco-chic resort is a 12-minute walk from the remains of the early 10th–century Sahastrabahu Temples. The Resort offers elegance and luxury amidst pristine natural surroundings. The architecture of the resort reflects the art-decor inspired by the splendour of the long-gone era. The Natural elements render the heritage resort a strong spiritual energy conducive for a wellness retreat.

Hotel

The Heritage ResortAC Room

Booking Closed Now
Cost based on minimum 10 Persons traveling together staying at twin sharing room – Rs.34,990.00
Per Person, price in INR, Valid for 5th to 8th March, 2020

Inclusions
  • 03 night’s accommodation on Twin sharing basis including all 03 major meals (Breakfast, lunch and dinner)
  • Accompanied Acharya throughout the tour.
  • Current applicable Taxes.
Exclusions
  • Domestic airfare.
  • Expenses of a personal nature like laundry, alcoholic and non-alcoholic beverages, any major meals in hotels or during excursions, tips at hotels and restaurants / porter charges at Railway station and airports etc.
  • Any services not mentioned in the above inclusions.
Payment Options
  • Cheque / Demand Draft: In favour of: “Sacred Dot Tours LLP”
  • Bank Transfers can be made to
  • Sacred Dot Tours LLP
    Account Number: 50200012173538
    Bank Name: HDFC Bank Limited
    SWIFT Code: HDFCINBB
    IFSC Code: HDFC0000044
    Bank Address: HDFC Bank, A-12, The Shopping Mall, Arjun Marg, DLF Phase-1, Gurgaon, Haryana-122001

  • Credit Card Payments by Master Card / Visa are possible. Please note payment by credit card attracts an additional fee of 3% of the total payable.
Terms and Conditions
  • Contact us at info@sacrednirvana.com or register here on http://sacrednirvana.com/contact/
  • To register we request full payment. There are limited places available, so confirmation will be on first cum first served basis.
  • Cancellation is free till 7th August 2018 after which there will be no refund.

Join event